# SDR SWIA202266888

- Difficulty date: September 9, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER RIGHT SIDE WINDSHEILD POST FITTING HAS A POSSIBLE CRACK AT FWD RADIUS.       (C-CHECK RO 11/12/2022)    REMOVED, REPLACED AND INSTALLED NEW WINDSHIELD CENTER POST LOWER RIGHT SIDE FITTING P/N 601R33237-2. PER BOMBARDIER DWG # 601R33237 REV-C AND REF CRJ 200 SRM 51-42-21.C/W 51-900-1003-SKY
